# SDR A6WA201240493

- Difficulty date: April 30, 2012
- Submitted: May 18, 2012
- Operation: Air carrier
- Aircraft: N446AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7806
- Aircraft time: 21,208 hours, 20,378 cycles
- Engine: Ge CF343B1
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Fs 574
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TIE DOWN TRACK OF FS 574 AND LBL27 AS CORROSION.  R & R TRACK IAW SRM 53-61-49.
